Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe lower back pain, abdominal pain, leg pain, loss of appetite, lack of energy. On pain killers. Help?

Hey mia.
I m a 22 year old girl. During my periods i suffer from severe pain in lower abdomen, back and my legs(thighs). I have not taken any pain killers yet for the same. But now the pain is becoming untolerable for me. I want to ask that is taking pain killers safe in the long run?? During my periods i usually lose my apetitte and energy.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
This is common in females. These symptoms happen due to hormonal changes. There is no harm in taking pain medicine for short period. Pain killers for weeks to months is not advisable. I would suggest to consult a gynecologist and rule out any serious issues related to uterus such as uterine fibroid or endometriosis. Thanks.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor